# SDR UIEA2018071201441

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 77,517 hours, 10,306 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Indicator
- Part number: 402EED21
- Part serial: AK504
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STBY ENG INDICATOR HAS FAILED FLAG INDICATIONS. REMOVED AND REPLACED STBY ENG INDICATOR ( SEI ) AS PER AMM 77-41-01.
